# SDR ORJA9986

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Rows 1-9
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT BUR, EMERGENCY AISLE LIGHT ON ROWS 1-9 WILL NOT GO OUT.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK NORMAL.  (M)
